Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ \omega!$ can be a nontrivial automorphism group


Author: Judith Roitman
Journal: Proc. Amer. Math. Soc. 112 (1991), 623-628
MSC: Primary 03E35; Secondary 03E05, 06E05, 20B27
MathSciNet review: 1059636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under the axiom "there are $ {\omega _1}$ cofinal Cohen reals," the symmetric group on $ \omega $ is the nontrivial automorphism group of a thin-tall superatomic Boolean algebra. Certain product groups are also, under the same axiom, nontrivial automorphism groups of thin-tall superatomic Boolean algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E05, 06E05, 20B27

Retrieve articles in all journals with MSC: 03E35, 03E05, 06E05, 20B27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1059636-4
PII: S 0002-9939(1991)1059636-4
Article copyright: © Copyright 1991 American Mathematical Society